# SDR USAA2012042300019

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 40,117 hours, 16,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 10912
- Condition: Cracked
- Location: Cockpit
- Part time: 5,132 hours, 2,316 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 360 FIRST OFFICER FORWARD WINDSHIELD CRACKED.  COMPLIED WITH QRH DESCENT TO FL200.  DECLARED EMERGENCY.  REMOVED AND REPLACED FIRST OFFICER FORWARD WINDSHIELD IAW JOB CARD 26L21056001.  OPS CHECKED GOOD.
